Prozac side effects in women

Common Questions and Answers about Prozac side effects in women

prozac

Avatar f tn Bloating can be a side effect of Prozac as it can cause intestinal swelling. The shakes may be a side effect as well. If you're 18, your hips are naturally going to become larger. Nothing to worry about. Get off the Yasmin if you can, unless you have to take it for some medical reason other than you don't want to become pregnant. In my opinion, that stuff is bad news. (See: http://en.wikipedia.
20632981 tn?1503687567 My question is, does Prozac have low side effects like Zoloft but does it work better? And should I be taking a SSRI or SNRI for depression and anxiety, what works better with less side effects?
2193833 tn?1339411302 when it comes to the meds, and the reintroduction of the drug into our systems causes a faster than normal increase in the serotonin, which leads to more severe side effects. Some people had no side effects initially, and the second time around, have every one in the book. That was me, pretty much. The bad news is, it will probably be much more difficult for you to adjust to the Prozac this time around, you may have to endure more side effects that are bothersome.
2080404 tn?1643113754 Hi there. Is this better? Prozac does give some gi side effects. When my son started this, he had nausea and it lasted for about a week and a half and then began getting better. He chewed ginger gum, ate tums and peptobismal chews. They seemed to help him. Was trazadone new as well? I will say that unless something is really awful, giving a full trial is best in my opinion. My son actually needed the full dose of prozac of 80 mg, so prepare that they may tweak your dosage as well.
Avatar f tn Usually there are side effects, which should diminish with time. I found Prozac did not suit me at all, but it suits lots of other people. My side effects were so bad I had to stop the 10mg dose within a few weeks. We all react differently to drugs, what suits one person, may not suit another. You have not been on Prozac long, so you may need to give it time to get into your body. If you really think the side effects are too bad, then I suggest you go back to the doctor.
Avatar f tn Has anyone else taking Fluoxetine (similar to Prozac) experienced side effects? I have noticed some odd changes in the way my body responds to exercise; specifically, excessive sweating. I'm not sure if the medication is directly linked, but in the past year (I have been taking the drug for about 2.5 years) I break into an all over the body sweat very easily, and it has happened even when I'm not exercising.
Avatar f tn When I came off of it, my doc put me on a taper as I came off of it. I did notice some side effects like naseau and increased anxiety, however I kept an open line of communication with the doc. I asked if it would be okay to go on a slower taper as I came off of it. He agreed and the slower taper seemed to help with the side effects. I am glad that you are seeing a psychiatrist to help you with your medication prescriptions and questions.
Avatar n tn Shortly after I started the drug, I started having hot flashes and bad leg cramps. My doctor then prescribed Effexor for those side effects. I started at 37.5 mg and worked up to 75mg which I took for 5 years. A month ago he changed my prescription to 37.5 mg and said to stop once the medicine ran out. I took my last pill 3 days ago. I feel horrible. I have nausea, dizziness, a swoshing feeling when I turn my head from side to side and just feel bad overall. I have been cranky and moody.
Avatar m tn I woke up this morning worried about side effects and felt like my heart was racing and going to beat out of my chest. I took 2 xanax (which I've been taking for years) and feel like I'm calming down, but I'm worried this racing heart is a side effect or if it's just my anxiety of taking the new medication. I want to get my life back but I think I'm afraid even this won't work. Would appreciate any advice or feedback.
Avatar n tn I am wondering if anyone has any of the sexual side effects? Prozac was the first med I was given about 2 years ago and I felt dead to the world and had terrible sexual side effects. I had to stop them. My doc said I may get them since Celexa is in the same category of meds. If I do then we can try something else.
Avatar f tn Since it takes about a month or 6 weeks for most people to have beneficial effects kick in, the side effects start well before the desired ones. Your choice is, can you tolerate the side effects for 4-6 weeks to see if the benefits come and outweigh them, or are they just too much to tolerate and this isn't the medication for you.
Avatar f tn t have the answer but it almost sounds as though you have answered your own question in that side-effects from prozac could be responsible. Do you remember roughly how long it took to adjust to prozac last time? I don't typically respond so much to the medication questions because medications can be complex and are best left to those with some knowledge or experience about them. It sounds like your doctor is managing the drug transitions well.
Avatar n tn I recently started taking Abilify and am experiencing uncontrolled shaking and light-headedness. What are the side effects of Abilify and are these a couple of them. Should I try something else to help with my depression. THe Psych. said that this in concert with my prozac should help me out. Thanks for your help.
Avatar f tn I have switched from prozac to wellbutrin xl due to sexual side affects. Prozac worked great for everything else for the past 11 years. I have been on Wellbutrin for 3 days and have severe insomnia, constipation and dizziness. Will these side effects last long? Will they go away eventually?
Avatar f tn re feeling is withdrawal, a return of what drove you to be on meds in the first place, or side effects of the new drug. Prozac is sometimes used at low dosage at the end of a difficult taper off a med to get you off the old med and onto Prozac because Prozac stays in the body longer than other SSRIs and is for that reason thought to have fewer withdrawal problems.
1798419 tn?1315810427 told me that Effexor may attribute to weight gain, and it DOES state this in the side effects printed from the manufacturer, so your Dr. is incorrect. Do your homework and don't trust all the Doctors, find a good one, and also consider natural health options if you possibly can. Good luck!
1109996 tn?1267012897 I don't take anti-depressants, but if your doctor said not to worry, then I wouldn't think it would affect your ability to conceive. If you look up on google "prozac side effects in women" there are sites that give you POSSIBLE side effects, and rare side effects. Are you talking to your OB about the pills or is this a family doctor?
Avatar n tn drowsiness, dizziness, weakness; runny nose, sore throat, headache, flu symptoms; nausea, diarrhea, changes in appetite; weight changes; decreased sex drive, impotence, or difficulty having an orgasm; or dry mouth, increased sweating. You can read more about this through this link: http://www.drugs.com/prozac.html Take care and regards.
Avatar f tn I was prescribed Prozac many years ago when my Mother died and it made me feel even more sad, plus numerous other side-effects. I have not taken Prozac this time and I amd just working through this difficult time right now. Thanks for your reply, I am new to this.
1481291 tn?1287793105 Zoloft is the safest in pregnancy Prozac has a bit more risks. I am taking zoloft in pregnancy right now and no problems so far and I know many many many women on here and not on here who are taking zoloft or have taking zoloft during pregnancy.
Avatar f tn just a quick question if anybody can answer it for me dose a dose increase in fluoxetine (prozac) cause any side effects? I'm going from 20mg per day to 40mg tonight due to the fact i'm feeling the 20mg isn't working as good as it has done for me.
Avatar m tn I have been on Prozac since the 7th grade. Im 19 now and when I first started they didn't tell me all of the side effects. I later found out that Prozac can decrease sex drive and cause weight gain. Now I am looking for a new medication to talk to my doc about, that can help me possibly increase my sex drive and at least maintain weight. If there are any sugestions that would be great.
449440 tn?1206887304 normal side effects of an SSRI. should subside in about 2 weeks from the date you started taking the prozac, maybe sooner. if it continues on past 3 weeks talk to your doc if it's bothering you that much. not too bad side effects though, get some rest, eat well and maybe when your feeling a little more up, do some exercises. i think you'll be fine real soon.
Avatar n tn Are there any known side effects for Shen Calmer and Liver Happy Capsules? My dog has been taking them for about a week now. He is taking them for anxiety, no signs of relief yet, but no prescriptions have helped him so this is our last resort. The second day he vomited and the vet said she hadn't ever seen that so we have kept going.
Avatar f tn All of these meds have possible side effects but, they are usually worse in the beginning and either go away, or get much better.